Vol. 2, No. 4, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 5, 721–900
Issue 4, 541–720
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Geometric properties of Shapiro–Rudin polynomials

John J. Benedetto and Jesse D. Sugar Moore

Vol. 2 (2009), No. 4, 451–470
Abstract

The Shapiro–Rudin polynomials are well traveled, and their relation to Golay complementary pairs is well known. Because of the importance of Golay pairs in recent applications, we spell out, in some detail, properties of Shapiro–Rudin polynomials and Golay complementary pairs. However, the theme of this paper is an apparently new elementary geometric observation concerning cusp-like behavior of certain Shapiro–Rudin polynomials.

Keywords
Shapiro–Rudin polynomials, Golay pairs, cusp properties
Mathematical Subject Classification 2000
Primary: 42A05
Milestones
Received: 24 March 2009
Accepted: 12 August 2009
Published: 28 October 2009

Communicated by David Larson
Authors
John J. Benedetto
Norbert Wiener Center
Department of Mathematics
University of Maryland
College Park, MD 20742-4111
United States
Jesse D. Sugar Moore
Norbert Wiener Center
Department of Mathematics
University of Maryland
College Park, MD 20742-4111
United States